# SDR AALA202010249007

- Difficulty date: October 24, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,934 hours, 7,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: RFM26199
- Condition: Failed
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER CREW DOOR 831 AT FORWARD GALLERY AREA DAMPING FUNCTION DOESN`T PASS OPERATIONAL TEST.  REPLACED DOOR DAMPER AT CREW DOOR 831, IAW AMM 52-11-14-400-001-B.
